# SDR AALA202203164973

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737*
- Aircraft serial: 33231
- Aircraft time: 25,421 hours, 10,606 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR DIFFICULT TO CLOSE. ADJUSTED GUIDE ARM PER AMM 52-11-00.
